Couldn't find what you looking for?

TRY OUR SEARCH!

I got off depo shot one month ago since then I been having sore brest actually enlargement of breast also it doesn't hurt all the time but they are sore sometimes, not an everyday issue but my moods changes, trowing up sometimes with pain in lower stomach. I had took 3 pregnancy test and they all came back negative Could I be pregnant???

Loading...

i just recently went off my very first depo shot and have the exact same symptoms.Throwing up with pains in the middle and lower part of my stomach.i havent tested for pregnancy yet although i haven't had a period this month.i just think hormones are swinging and are causing these physical ailments as the drug works it's way out of my body.oh yeah, i was coaxed into this shot by my gyn for severe endometriosis 3 weeks after laporascopic surgery. life has been hell since the shot.i will never have another one again. i was depressed enough with endo, but the shot pushed me off the deep end.
i traded one problem for a series of others.i had little chance of becoming pregnant before the shot,now i have no chance.with only one tube due to an ectopic pregnancy, my chances are slim. yet i feel pregnant.thanks alot DEPO!
Reply

Loading...

ok so i have had the same werid symptoms after taking depo.. they have told you all about the symptoms it feels as if you were pregnent and you might think that you are. Believe me i thought i was but i wasnt atleast thats what the nurse told me..but all the 6 birth tests told me i was..but i wasnt..i was suffering from mild heahaches, nausa, lower and upper stomach problems. and then sore breast..so its the symptoms after you get off depo, your body still thinks that you are taking the pill and its a way of telling you wants going on with your body. its going back to what it used to do, with out the hormone stopper..so ladies you are fine your not pregnent..
Reply

Loading...

i was on depo for 4 years now and just got off feb 13 was spposed to be my last shot but didn't go due to wanting to have a baby 4 days went by and got my first period i was told it would take 6-18 mos before that would even happen, has this happened to any body before?
Reply

Loading...

I took the Depo shot for two years. I loved it at first. I had none of the symptoms. I even lost weight the first year instead of gaining it. I thought it was the best thing ever. I eventually stopped getting the shot and that was when things got bad. I was on my period for three months straight. It sucked!!! Then after not taking it for a year I decided to get back on the shot to prevent pregnancy. This would prove to be a really AWFUL idea. I recieved the shot in a different location(Counties) then I realized how bad it could be. I gained over 50 lbs. I felt hungry all the time, like if I didn't eat I would starve. I was always tired and didn't want to do anything. I mean even things I enjoy like shopping. I felt the symptoms of being pregnant, but wasn't. I was moody, developed rashes, panic attacks. I was really emotional and there was nothing I could do to stop it. I became severely depressed. Most recently I have been getting cramps in my calves. Now, I have been off the shot for about five months and still have many of these symptoms and I still have not had a period. I will never take the shot again and do not recommend it to anyone either. I am a 22 year old woman and I thought it was wonderful and told it was the best thing. I wish I would have never taken it. It was the worst decision of my life.
Reply

Loading...

i only took the depo shot once, and it last august. now its april and for the past 2 months i've been feeling odd symptoms. my most recent and current one is sore breast. and i dont know why. i heard the depo could take up to 8 months to get out of your body. so is this the depo FINALLY leaving me?
Reply

Loading...

After 4 years on depo, I decided to discontinue use. The end of March was when I was supposed to get my next shot, so I guess I've been off of it for about a month. About two weeks later, I started having a lot of discharge and sore breasts. Now, I am having the heaviest period of my life! I feel like I am gushing blood. I guess everybody is different, eh?
Reply

Loading...

i was on depo since i was 17yrs old. i am now almost 30..i have been off depo one yr this sept. this past yr. has been a crazy one..from swollen/sore breast lastly a few wks each month..i got a small period the first month off the depo..now 1yr later i finally got the real thing..i got bad cramps and i am now on day 6 of my period..hoping for it to stop soon..i enjoyed not having a period all those yrs. the only thing i regret is getting fat..i gained like 30lbs over the yrs. and i haven't lost a pound yet. i went from depo to the pill. i do want kids one day..it took one full yr. for me to have a real period which is not too bad..i thought this day would never come..best of luck to everyone..
my advise is to pick the pill over the shot any day..i was young and didn't want to bother with pills thinking a shot every 3months was the way to go..boy was i ever wrong..
also iud is bad too..a few friends have that..cramps like you wouldn't believe and they say the scarring it leaves on your uterus can mess u up when you want to have a baby..my friend just miscarried from the iud..
Reply

Loading...

I have just been reading all the emails and am disapointed that its going to take ages to get pregnant. Doctors really should tell you all of this before we go on it. I want to fall pregnant soon. Im getting all the syptoms of being pregnant but by the sounds of it, its just depo going out of our system. Is there anyone who has been on depo for year and fell pregnant straight away??
Reply

Loading...

I've been on depo for 6 months, and now I am pregnant...even though my last shot hasn't even worn off yet. There is only about a .3% chance of getting pregnant while on depo...and I am now pregnant. I would say it is very possible to get pregnant after ending the shot, considering it wasn't too hard to get pregnant while ON the shot.
Reply

Loading...

I have two boys, and I know what my body feels like when I am pregnant. I didn't get my last shot in Feb. I have been on Depo for a few years now and wanted a break! I have taken a few tests, even one at my doctor's office, and all of them have come back neg. Now, after reading all of the postings, I am wondering if it's the weird symptoms like everyone else, or am I correct... and I am pregnant??? I was thinking of just getting a blood test to be 100% sure... Wish me luck!!!
Reply

Loading...

The book Contraceptive Technology says: "It is not possible to discontinue Depo Provera immediately. Weight gain, depression, breast tenderness, allergic reactions, and menstrual irregularities may continue until Depo Provera is cleared from a woman's body, about 6 to 8 months after her last injection. After discontinuing Depo Provera, women may also have a 6 to 12 month delay in return of fertility."

You might try cleansing techniques to detox or eliminate the synthetic hormone from where it is stored in your body's tissues: drink lots of water every day, eat lots of fresh raw organic vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air. You can also ask at a health food store about herbal formulas or teas that help detoxify your body or that balance female hormones, or talk with a naturopathic physician or herbalist.
Reply

Loading...

Well just so you all know that the longer your on the depo shot it slowly takes the calcium out of your bones.. something I never knew undtill my older siter (age 30) was on it for 8 years and she started getting joing problems in all her joints the doctor just now told her hat it takes the calcium out of your bones told her she should stop using it and start taking calcium suplements... :-(
Reply

Loading...

I was on Depo for 3 years, and I didn't have any problems, although my cousin had problems going on it... She bled for about a month straight, and was in a lot of pain. I didn't have any of that, and I am grateful. July 07 would have been my 3 year anniversary on the shot, and I got off, after hearing that long term use can affect bone density, and I was ready to start planning a family.

In January, February, and March, I had regular periods, but then in April, I was throwing up, nauseous, and my period was totally whack. The whole thing was only 4 days, but it would gush, then stop, then spot, then stop, then gush... I never knew what was going to happen next. May came a week early, and it was just 3 days of spotting, and now 2.5 weeks later, it's the same thing. I have always been regular before, so this is really frustrating!
Reply

Loading...

I got off of the shot 3months ago, and haven't got my time of the month yet. I had my daughter 6months ago, and after 6weeks I got the depo shot.
Anyways I was wondering if this is normal or not, to not get the time of the month even after 3months of being off the depo?

And I have taken 2 pregnancy tests and both were false.

Reply

Loading...